Coral Calcium causing increased esphogeal problems?

Discussion in 'Fibromyalgia Main Forum' started by darlamk, Feb 20, 2003.

  1. darlamk

    darlamk New Member

    I have been taking the Barefoot's Coral Calcium for 3 days and my esophagus has decided to re spasm big time! Is this coincidence or the culprit? I started on Protonix(for esophagus spasms) about a month ago & had my symptoms under control but I did cheat & have 1 cup of coffee (I REALLY miss my coffee!!)I know many are just starting the Coral Calcium too so keep me posted on your results. I guess I'll have to back off for awhile. Geez it's always something huh? My Dr had told me to start cutting down on the Protonix so now I'll have to call in to get some more ordered. He never says anything but I get the feeling he thinks I'm heavy maintenence! Oh well - Sh*t happens! :)
    Take Care,
    Darla
  2. darlamk

    darlamk New Member

  3. Jasmine

    Jasmine New Member

    Hi Darla,
    I use Nature's Benefit Coral Calcium Powder for the last two months and it doesn't give me esophageal spasms. I do get esophageal spasms from taking or eating or drinking foods and supplements that I am allergic or sensitive to. I also know a few people that get very painful esophageal spasms from eating foods they are allergic to. Also Vitamin E gelcaps help reduce spasms of the esophagus. Just pierce a gelcap or two and let the vitamin E oil slide down your throat and esophagus. My nutritionalist told me this trick. Also magesium/malic acid helps also.

    Love, Jasmine
  4. Sra

    Sra New Member

    I took Barefoot's for about a month - need to order more. I wanted to mention that as far as my pain was concerned, it got really really bad after about a week on it, and then all the sudden after about 10 days the pain was like 80-90% gone. So when I went off it, the pain came back after about a week. Now I'm in pain again & I'd definitely like to get more. Don't know if this helps!
    I just wanted you to know that for me, my symptoms got worse before getting better.
    Sra